Advanced Search
Article Contents
Article Contents

Unboundedness of the Lagrangian Hofer distance in the Euclidean ball

Abstract Related Papers Cited by
  • Let $\mathcal{L}$ denote the space of Lagrangians Hamiltonian isotopic to the standard Lagrangian in the unit ball in $\mathbb{R}^{2n}$. We prove that the Lagrangian Hofer distance on $\mathcal{L}$ is unbounded.
    Mathematics Subject Classification: Primary: 53D40; Secondary 37J05.


    \begin{equation} \\ \end{equation}
  • [1]

    P. Biran, M. Entov and L. Polterovich, Calabi quasimorphisms for the symplectic ball, Commun. Contemp. Math., 6 (2004), 793-802.doi: 10.1142/S0219199704001525.


    M. Entov and L. Polterovich, Calabi quasimorphism and quantum homology, Int. Math. Res. Not., 2003 (2003), 1635-1676.doi: 10.1155/S1073792803210011.


    M. Entov and L. Polterovich, Quasi-states and symplectic intersections, Comment. Math. Helv., 81 (2006), 75-99.doi: 10.4171/CMH/43.


    M. Entov and L. Polterovich, Rigid subsets of symplectic manifolds, Compos. Math., 145 (2009), 773-826.doi: 10.1112/S0010437X0900400X.


    M. Entov, L. Polterovich and P. Py, On continuity of quasimorphisms for symplectic maps, in Perspectives in Analysis, Geometry, and Topology, Progr. Math., 296, Birkhäuser/Springer, New York, 2012, 169-197.doi: 10.1007/978-0-8176-8277-4_8.


    V. Humilière, Hofer's distance on diameters and the Maslov index, Int. Math. Res. Not. IMRN, 2012 (2012), 3415-3433.doi: 10.1093/imrn/rnr150.


    M. Khanevsky, Hofer's metric on the space of diameters, J. Topol. Anal., 1 (2009), 407-416.doi: 10.1142/S1793525309000187.


    R. Leclercq and F. Zapolsky, Spectral invariants for monotone Lagrangian submanifolds, in preparation.


    Y.-G. Oh, Construction of spectral invariants of Hamiltonian paths on closed symplectic manifolds, in The breadth of symplectic and Poisson geometry, Progr. Math., 232, Birkhäuser Boston, Boston, MA, 2005, 525-570.doi: 10.1007/0-8176-4419-9_18.


    M. Schwarz, On the action spectrum for closed symplectically aspherical manifolds, Pacific J. Math., 193 (2000), 419-461.doi: 10.2140/pjm.2000.193.419.


    S. Seyfaddini, Descent and $C^0$-rigidity of spectral invariants on monotone symplectic manifolds, J. Topol. Anal., 4 (2012), 481-498.doi: 10.1142/S1793525312500215.


    M. Usher, Submanifolds and the Hofer norm, to appear in J. Eur. Math. Soc., arXiv:1201.2926.


    C. Viterbo, Symplectic topology as the geometry of generating functions, Math. Ann., 292 (1992), 685-710.doi: 10.1007/BF01444643.


    F. Zapolsky, On the Hofer geometry for weakly exact Lagrangian submanifolds, J. Symplectic Geom., 11 (2013), 475-488.doi: 10.4310/JSG.2013.v11.n3.a7.

  • 加载中

Article Metrics

HTML views() PDF downloads(86) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint